# SDR UALA2009090302770

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 33,064 hours, 7,300 cycles
- Engine: Pwa PW4077
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314W311013SP
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STRUCK JETWAY WHILE PARKING AT GATE B17.  NOSE COWL OUTER SKIN AND CORE DAMAGED.  NO DAMAGE TO INNER SKIN.  ACCMP'D INTERIM REPAIR TO L-NOSE COWL.  INSTALLED METAL PATCH INNER AND OUTER FAN COWL SEAL EDGES AND TAPE.  ACFT FERRIED TO SFO FOR REPAIR.  NOSE COWL REPAIRED BY SHOP 273.  REPLACED AND INSTALLED NR 1 ENG OUTBOARD FAN COWL.  REPAIR IS NOW PERMANENT.
